# SDR ASAA2022041838708

- Difficulty date: April 18, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N285VA
- Make and model: Airbus A300*
- Aircraft serial: 06889
- Aircraft time: 14,720 hours, 4,973 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin
- Part number: D5775001600638A
- Part serial: 5AA1062
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LESSOR ITEM 727: LEFT HAND WING SPOILER PANEL #1 UPPER REQUIRES FURTHER INSPECTION (UPPER SKIN) GROUNDED - YES. EVALUATED & REPAIRED 1EA AREA ON L/W #1 SPOILER UPPER SKIN LOCATED @ 32" FROM I/B & 10" FROM T/E ZONE A IAW A320 SRM 57-40-00, 57-70-00-283-001 ZONE A TABLE 002 REV 140 01FEB2022, 51-77-12-411-005 PG 2A FIG 001 SHEET 02 REV 141 01MAY2022. FLIGHT HOURS 14718:02, FLIGHT  CYCLES 4792, WEIGHT VARIANT 017 AIRCRAFT SERIAL # 6889 AIRCRAFT # N2852VA
